# SDR SWAA2013110421792

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 88,791 hours, 50,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN BROKEN.  R & R SIGN ASSEMBLY IAW AMM.
